Skip to Main content Skip to Navigation
Journal articles

An exact connection between two solvable SDEs and a nonlinear utility stochastic PDE

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01017976
Contributor : Serena Benassù <>
Submitted on : Thursday, July 3, 2014 - 2:44:54 PM
Last modification on : Friday, March 27, 2020 - 3:55:48 AM

Identifiers

  • HAL Id : hal-01017976, version 1

Citation

Nicole El Karoui, M. Mrad. An exact connection between two solvable SDEs and a nonlinear utility stochastic PDE. SIAM Journal on Financial Mathematics, Society for Industrial and Applied Mathematics 2013, 4 (1), pp.697-736. ⟨hal-01017976⟩

Share

Metrics

Record views

97